MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number TECT1510ADP2L
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Abscess (1690); Adhesion(s) (1695); Fistula (1862); Hematoma (1884); Hemorrhage/Blood Loss/Bleeding (1888); Unspecified Infection (1930); Inflammation (1932); Pain (1994); Seroma (2069); Skin Erosion (2075); Discharge (2225); Hernia (2240); Anxiety (2328); Injury (2348); Depression (2361); Fluid Discharge (2686); No Code Available (3191); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) (recurrence and surgery).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device resulting in an unspecified adverse outcome.Product was used for therapeutic treatment.The procedure performed was laparoscopic bilateral inguinal hernia repair with mesh.The patient has had pain, recurrence, and surgery.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
This information was received as a part of an extensive mesh litigation submission to medtronic.The fda was notified of this large complaint receipt.Due to the volume of complaint information received by medtronic, this resulted in a report beyond the 30 day target.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of laparoscopic bilateral inguinal hernia.It was reported that after implant, the patient experienced recurrence, abscess, infection, pain, leukocytosis, mesh was unincorporated, skin erosion, and discharge in abdomen.Post-operative patient treatment included revision surgery, excision of mesh, incision and drainage of abdominal wall abscess.
 
Additional Manufacturer Narrative
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of laparoscopic bilateral inguinal hernia.It was reported that after implant, the patient experienced recurrence, abscess, infection, pain.Post-operative patient treatment included revision surgery, excision of mesh, incision and drainage of abdominal wall abscess.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of laparoscopic bilateral inguinal hernia.It was reported that after implant, the patient experienced recurrence, abscess, infection, pain, leukocytosis, mesh was unincorporated, skin erosion, hematoma, and discharge in abdomen.Post-operative patient treatment included revision surgery, excision of mesh, incision and drainage of abdominal wall abscess.
 
Additional Manufacturer Narrative
Additional info: a4, b5, b7, h6 (patient codes, imf code, ime e2402: "leukocytosis, pinched nerve").Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of laparoscopic bilateral inguinal hernia.It was reported that after implant, the patient experienced inflammation, adhesions, bleeding, seroma, depression, anxiety, pinched nerve, recurrence, abscess, infection, pain, leukocytosis, mesh was unincorporated, skin erosion, hematoma, and discharge in abdomen.Post-operative patient treatment included medication, left arm picc placement, cystoscopy, bilateral ureteral catheter insertion, laparoscopic/hand assisted sigmoid colectomy with colorectal anastomosis and mobilization of splenic flexure, cystoscopy, colon abscess drain line, revision surgery, exploration and excision of mesh, incision and drainage of abdominal wall abscess.
 
Additional Manufacturer Narrative
Additional info: b2 (added hospitalization), h6 (imf code).D10: on-q pain pump, covidien abstack: abstack30, n4a0035x, expiration date: 2017-01.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of laparoscopic bilateral inguinal hernia.It was reported that after implant, the patient experienced inflammation, adhesions, bleeding, seroma, depression, anxiety, pinched nerve, recurrence, abscess, infection, pain, leukocytosis, mesh was unincorporated, skin erosion, hematoma, and discharge in abdomen.Post-operative patient treatment included hospitalization, jp drain, medication, left arm picc placement, cy stoscopy, bilateral ureteral catheter insertion, laparoscopic/hand assisted sigmoid colectomy with colorectal anastomosis and mobilization of splenic flexure, cystoscopy, colon abscess drain line, revision surgery, exploration and excision of mesh, incision and dr ainage of abdominal wall abscess.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of laparoscopic bilateral inguinal hernia.It was reported that after implant, the patient experienced fistula, inflammation, adhesions, bleeding, seroma, depression, anxiety, pinched nerve, recurrence, abscess, infection, pain, leukocytosis, mesh was unincorporated, skin erosion, hematoma, and discharge in abdomen.Post-operative patient treatment included hospitalization, jp drain, medication, left arm picc placement, cystoscopy, bilateral ureteral catheter insertion, laparoscopic/hand assisted sigmoid colectomy with colorectal anastomosis and mobilization of splenic flexure, cystoscopy, colon abscess drain line, revision surgery, exploration and excision of mesh, bowel resection, incision and drainage of abdominal wall abscess.
 
Additional Manufacturer Narrative
Additional info: a4, b5, b7, h6 (patient code, imf code).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
justin ellis
5920 longbow drive
8200 coral sea st ne
mounds view,mn, CO 55112
7635265677
MDR Report Key7203886
Report Number9615742-2018-00188
Device Sequence Number13772289
Product Code FTL
UDI-Device Identifier10884521180154
UDI-Public10884521180154
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K982532
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Model NumberTECT1510ADP2L
Device Catalogue NumberTECT1510ADP2L
Device Lot NumberSNL0205X
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/02/2018
Supplement Date Received by Manufacturer05/15/2019
05/15/2019
12/22/2021
01/05/2022
07/05/2023
07/12/2023
06/25/2025
Initial Report FDA Received Date01/18/2018
Supplement Report FDA Received Date10/28/2019
12/13/2019
01/07/2022
01/20/2022
07/07/2023
07/26/2023
06/26/2025
Date Device Manufactured12/14/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.; TECT1510ADP2L(LOT#: SOA0374X).
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Other;
Patient Age43 YR
Patient SexMale
Patient Weight61 KG
Patient RaceWhite